# SDR SWIA200515898

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,117 hours, 7,066 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1866
- Condition: Malfunctioned
- Location: Brake Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE APPEARED IN CRUISE.  REPLACED RIGHT FLAP BRAKE POSITION SENSOR IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
